My girlfriend and I had unprotected sex about 3 weeks ago. She started to bleed a little before she took plan b (about 8 hours after the sex) which we thought maybe was her period, but she took the pill anyways just to be safe. The bleeding (very light) continued for about 2 days and then stopped. After that, she started bleeding again about two days later but much heavier than before (typical period amount) for about 7 days. Now, about two weeks after that bleeding stopped, she is having some brown spotting, but her period has not come yet. The main question I have is, is the bleeding she experienced after taking plan b a side effect or her period? and if so, is there a chance she could still be pregnant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.